# SDR PNSA050101

- Difficulty date: January 1, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 29,579 hours, 24,441 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2770001073
- Condition: Damaged
- Location: Rudder
- Part time: 453 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS PRESURIZING AT MAXIMUM RATE PRESSURIZATION CONTROLS HAD NO AFFECT DURING CLIMBOUT FROM ANC. AIRCRAFT TURNAROUND AND RETURNED TO ANC. MAINTENACE FOUND RUDDER CABLE SWAGED BALL RETAINER HAD CHAFED A HOLE IN THE OUTFLOW VALVE CONTROL CHAMBER NOT ALLOWING IT TO OPEN. RUDDER SYSTEM RIGGING WAS CHECKED AND FOUND AT MAX TRAVEL LIMITS OF 25 DEGREES. RUDDER STOPS WERE ADJUSTED TO MIN TRAVEL OF 24 DEGREES. M7 AEROSPACE HAS A KIT AVAILABLE PN 27K23013 TO INCREASE THE CLEARANCE BY SPACING THE OUTFLOW VALVE AFT WITH A THICKER GASKET.
